# SDR 2007UALA03623

- Difficulty date: September 7, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 55,969 hours, 30,350 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED AT AFT END OF AVIONIC EXHAUST OUTLET.  MAJOR REPAIR ACCOMPLISHED, FABRICATED AND INSTALLED LARGE EXTERNAL SKIN DOUBLER AROUND E&E EXHAUST OUTLET & PREVENTIVE MODIFICATION DOUBLERS TO AFT RADIO ALTIMETER CUTOUTS.
